i am suffering from td of the mouth as we speak and i am very skeptical of any new chemicals because my td began while taking an anti-depressant that aren't usually a cause of td any support would be greatly appreciated.
I have had mild dyskinesia associated with Adderall. (They only tack "tardive" in front when it is a very slow or belated onset, usually over a long period of time.) It really depends on how bad the symptoms are. Are they noticeable? Is it uncomfortable? Is it causing trauma to the tongue or roof of the mouth (usually in the form of Aphthous Ulcers)? I have developed a slight tongue thrusting, pushing my tongue to the back of my front teeth and I draw pressure to force all the liquid in my mouth to one place so I can swallow. Drug-induced dyskinesia, if it is bad enough is enough to discontinue the drug therapy and find something new. Although, the most serious cases usually involve administration of antipsychotic drugs. Strattera is not and antipsychotic, it is a dopamine reuptake inhibitor. However, it does have a similar dopaminergic process. If you are concerned about the symptoms, or if they have progressed beyond what is comfortable, ask your doctor to put you on a non-stimulant. Most cases of acute dyskinesia are reversible if you stop the medication.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2018 • 5 answers
Updated 11 Jan 2014 • 2 answers
Updated 13 Dec 2016 • 4 answers
Updated 23 Aug 2014 • 3 answers
Updated 26 Jun 2016 • 1 answer